# SDR UPS09654550

- Difficulty date: January 21, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587646
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD - POSITION 6, LEFT AND LEFT OF CENTER FLOOR PANEL FOUND HOLE.  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R.
